PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | 49 | 1 |
Tytuł artykułu

A new geometrical constant of Banach spaces and the uniform normal structure

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We introduce and study a new geometrical constant \(\gamma_{X,\psi\) of a Banach space \(X\), by using the notion of \(\psi\)-direct sum given in [Y. Takahashi, M. Kato and K.-S. Saito, J. Inequal. Appl. 7 (2002), 179-186]. At first, we characterize uniform non-squareness in terms of \(\gamma_{X,\psi}\). Moreover, we consider Banach spaces having uniform normal structure.
Rocznik
Tom
49
Numer
1
Opis fizyczny
Daty
wydano
2009
online
2017-12-19
Twórcy
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_14708_cm_v49i1_5274
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.